# SDR SWAA2024090332036

- Difficulty date: July 25, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEELED PAINT NOSE RADOME AT RADOME 2024-454518<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N A24028535 DUE DATE: 06 JUN 24.;[02] FAULT RESOLVED ON OTHER FAULT PLEASE SEE TTG800VGEDR;[03] FAULT RESOLVED ON OTHER FAULT PLEASE SEE TTG800VGEDR
